# SDR P5CA9900654

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LAP JOINT STR 23 STA 1820-1780 RIGHT SIDE.  CORROSION REMOVED AND REPAIRED PER SRM 51-10-02 AND 53-30-01.
